Welcome to Just Answer
Well, thereare a number of reasons for one to have elevated CPK.
CPK is an enzymes that can be raised in a number of conditions such as;
Heart muscle inflammation (Myocarditis)
Multiple injections in muscles
Inflammation of muscle (Myositis)
Drugs (such as Lovastatin)
A clinical examination is the key to identify the exact underlying cause for your CPK to rise. Asymptomatic (with out any symptoms) and a marginal elevation of CPK in your case is likely to be due to Lovastatin, and its the right step taken by your doctor to discontinue this medicine.
Keep yourself well hydrated, and get the test repeated after an interval decided by your doctor (such as few weeks) to see if this goes back to normal.
MoSt likely this will.
If this does not, further investigations will be required keeping in view the above mentioned differentials and as suggested by the doctor who has examined you and treating you.
I hope this clarifies and answers your question.
Kindest Regards ***** ***** luck.
It was a pleasure assisting you. If my answer was helpful, Please Click ACCEPT button to give me Credit.
Please do not forget to leave a POSITIVE FEEDBACK which will be highly appreciated.